| Model Number |
N/A |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported that provider was about place a dual lumen picc on a patient in icu.When they opened the kit, there was a hair present.Picc kit was not used on the patient.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a hair in the packaging is inconclusive due to the state of the returned sample.The product returned for evaluation was one 5fr dl powerpicc catheter kit.A gross visual inspection of the returned kit found that the outer pouch was missing and the csr wrap was loosely wrapped around the kit.The csr wrap was unfolded and a hair was found atop the full body drape.The rest of the kit was inspected, but no other foreign material was identified.The opened state of the sample made it difficult to assess when and where the hair was introduced into the kit.The complaint of foreign material in the packaging could not be independently confirmed without evaluation of a sealed kit; however, the report event has been documented and included in complaint trending.This type of complaint will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.